# SDR AWXA9500796

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3340 · Exterior Lighting
- Part: Taxi Light Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAS/ELP - FLT 976 - AIR TURNBACK; ON TAKEOFF ROLL, CREW NOTED A MINOR ODOR.  AFTER TAKEOFF AND ON WHEELS UP, SMOKE FILLED THE COCKPIT, SUBSIDING ON FINAL APPROACH.  MAINTENANCE FOUND A BURNED WIRE ON THE NOSE TAXI LIGHT SWITCH.  REPLACED THE WIRE.  FUNCTIONAL AND OPS CHECK ON LIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
